Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking levxoflocin after removal of catherer urine bag. Has urination problem. Has stents. What now?

Currently my father is taking levxoflocin tablet as he could not get up from his sleep position and his body was completely immovable next day morning after the unsuccess 3rd trial of removal of catherer urine bag post 3 months surgery. Hence we were advised to carry out test and same reports are attached for your review/comments if anything serious in report, kindly share. Seek your advise for my father PSA report which falls to 14.92 after two months post surgery;after one month post surgery result was 38 and pre surgery PSA result was 368 Please share whether this sign of drop in PSA results indicates good quality and long life than 1-2 years as said by another doctor who did the treatment.One more complication with my father and that is he has urination problem and attached catherer urine bag post surgery for almost two months, in todays consultation doctor removed urine bag and asked to drink more than 1 litre of water and sat for 1-2 hours and in this duration he had went for urine few times but it wasnt more than 200ml which he filled in bottle in his 3-4 visits. Already same procedure tried previous month. What would be the situation like as he has been operated and fitted with two stents to support urination flow to avoid the pressure of mass/ tumor . Medication: Calutide, protien powder with milk, ostefas.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Thanks for.posting to HCM
According to your PSA report your recovery is good.
So continue your medicine.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor